Can I get a rash by being sexually active with someone useing lamotrigine?

Question is Closed Report Mark as Favorite

Answers (1)

11 Oct 2009

No, you shouldn't - side effects like that aren't transferable or contagious.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I recently started taking lamotrigine 25 mg gradually to move up to 150mg?

I've been on this lamotrigine (lamictal) for 4 days and today noticed a rash on my hand this morning, anyone else have that happen? what was the ...

6 answers 14 Feb 2010

Does anyone have a solution to a rash caused by Lamotrigine on a small area of one leg?

I have had a 8 year battle trying to overcome PARTIAL SEIZURES caused by chemical sensativity. I have gone through multible drugs and combinations of ...

2 answers 15 Jul 2011

I can't identify the skin rash on my face?

I have a skin rash that looks like rosasha or acne but creams for either of those skin problems have not worked. It is on my face and spreads if I ...

2 answers 25 Nov 2012

Why is the rash life threatening that is caused by Lamotrigine?

In reading up on the side effects, it is concerning to me that one of the side effects is a serious rash that could be life threatening. I've ...

2 answers 10 Aug 2013

I took trimethoprim for three days for a UTI. I developed a rash on my hands almost immediately. I?

... finished the course six days ago and the rash has been getting steadily worse, and is now up my arms and legs. It doesn't hurt but looks ...

1 answer 27 Apr 2014